# SDR DALA201811206694

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 52,938 hours, 30,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF TAIL CONE DROP, AFT ENTRY DOOR DID NOT RELEASE TAIL CONE. LUBED TAIL CONE PER MD-90 AM 53-52. OPS WILL BE DONE ON AMDS 5352-7116. ALL RII COMPLIED WITH ON AMDS 5352-7116 QC2097. LUBED DOOR RELEASE CABLE PER PSM 900-8 #5. (LP# 5009704)
